# SDR 01FDEA00201

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 23,131 hours, 13,406 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED MANUALLY HAD RED DOOR LIGHT BUT NO GREEN LIGHT.  CK VIEW PORT AND CONFIRM NOT DOWN.  PERF OPS CK OF NOSE GEAR MANUAL EXT, BOTH POWER ON AND OFF.  CYCLED 5 TIMES, NO DEFECT NOTED.  OPS CK GOOD PER IAW MM 32-34-000-5 AND MM 7-11-000-2.
